Can HBP meds cause hair loss?

Q:  My hair is thinning since I have been on HBP meds.  What can I do to prevent it?  I was informed that beta-blockers such as metoprolol might cause hair loss. Also that, cardiologists no longer consider beta blockers as the best choice for first time treatment of high blood pressure.  Is this true?  What do you think?  What can I do to not lose my hair and lower my BP?

A:  Beta-blockers and many other medicines can cause hair loss.  Fortunately, there are other medicines that you can use to treat your high blood pressure. You might want to consider the Resperate.  It has no side effects and has been clinically proven to lower blood pressure.  If you haven’t already, make the necessary lifestyle changes.  For example, dropping extra weight can make a big difference.

The recommended first drug to use in treatment of high blood pressure is a thiazide diuretic. However, your doctor may feel another drug or combination of drugs is better for you based on your overall medical profile. You need to discuss your hair loss with your doctor and other possible treatments or solutions for your blood pressure.

Here is a great post on How to Combat Hair Loss From Blood Pressure Medication that you may find helpful.

FacebookLinkedIn
1 Star2 Stars3 Stars4 Stars5 Stars (4 votes, average: 5.00 out of 5)
Loading ... Loading ...